# SDR 2019FA0000126

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: General aviation
- Aircraft: N27DQ
- Make and model: Beech 58
- Aircraft serial: TH228
- Aircraft time: 5,821 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG25
- Part serial: 40701304
- Condition: Failed
- Location: Zone 100
- Part time: 216 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

UPON ENGAGING LT ENGINE STARTER, AIRCRAFT SUFFERED COMPLETE BATTERY ELECTRICAL BUS FAILURE.  RIGHT ENGINE WAS RUNNING WITH BATTERY MASTER SWITCH ON.  THE POSITION OF THE RT ALTERNATOR SWITCH IS UNKNOWN.  TROUBLESHOOTING OF THE ISSUE FOUND THAT ONE OF THE 2 12V RG-25 BATTERIES HAD FAILED.  WHEN THE MASTER BATTERY RELAY WAS ENGAGED, NO ELECTRICAL POWER WAS PROVIDED TO AIRCRAFT SYSTEMS AND A BUZZING SOUND COULD BE HEARD FROM THE BATTERY BOX.  WHEN REMOVED, OCV OF THE FAILED BATTERY WAS OBSERVED TO BE 12.8 VOLTS.  WHEN ANY LOAD WAS APPLIED, BATTERY VOLTAGE WOULD DROP TO 7 VOLTS OR LESS.
